Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 47, Issue 1, Winter 2002  pp. 145-167.

Perturbation of $\leins$-copies and measure convergence

Authors Hermann Pfitzner
Author institution: Universite d'Orleans, BP 6759, F-45067 Orleans Cedex 2, France

Summary:  Let $\Leins$ be the predual of a von Neumann algebra with a finite faithful normal trace. We show that a bounded sequence in $\Leins$ converges to $0$ in measure if and only if each of its subsequences admits another subsequence which converges to $0$ in norm or spans $\leins$ {\it almost isometrically}. Furthermore we give a quantitative version of an essentially known result concerning the perturbation of a sequence spanning $\leins$ isomorphically in the dual of a $C^*$-algebra.

Contents    Full-Text PDF